# SDR CA110112002

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A11
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: GP42511013
- Condition: Cracked
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AS REPORTED FROM THE OPERATOR:  DEC 9/2010 REPORT OF FUEL SPILL DURING REFUELING IN DELHI ON DEC 8/2010 SPILL WAS OBSERVED DURING FULL FUEL LOAD IN DELHI, COMING OUT OF THE CENTER TANK AND VISIBLE LEAKING THROUGH THE BELLY FAIRING DRAIN HOLES (APPROX 100-200 LITERS) AND AS WELL HEAVY FUEL VAPOR IN THE AFT EQUIPMENT BAY (THOUGH CREW ADVISED AFTER INSPECTION NO APPARENT LEAKAGE WAS FOUND IN AREA).   DEC 12/2010 REPORT OF FUEL SPILL DURING WHILE REFUELING IN ZURICH FUEL WAS LEAKING AT THE START OF FUELING AND POURING OUT (WORST RESULTS THAN IN DELHI).   MRP FROM JET AVIATION SENT TO TROUBLESHOOT. THEY FOUND THE REFUELING MANIFOLD VALVE O-RING LEAKING AND STICKING OUT.  UPON FURTHER INSPECTION WHILE REPLACING DISPLACED O-RING, IT WAS FOUND THAT FUEL MANIFOLD WAS SLIGHTLY CRACKED IN BETWEEN TWO VALVES.  THEY PRESSURIZED THE FUEL SYSTEM WITHOUT TRYING TO REFUEL THE A/C, NO LEAK FOUND.  DEC 16/2010 NEW MANIFOLD RECEIVED IN ZURICH AND PART WAS REPLACED WITH NO FURTHER LEAK FOUND.  AIRCRAFT RETURNED TO SERVICE ON DEC 17/2010 DEC 21/2010 CUSTOMER ADVISED GP425-1101-2 VALVES WERE INSTALLED ON THE MANIFOLD IN LIEU OF -8 VALVES AS REQUIRED PER IPC FOR HIS AIRCRAFT.  STATUS JAN 12, 2011: BOMBARDIER IS INVESTIGATING WHAT OCCURRED IN MANUFACTURING WITH THE -2 VALVES INSTALLED IN LIEU OF -8 VALVES AND ALSO WAITING FOR THE MANIFOLD FOR LAB ANALYSIS.
